- Posts: 181
- Thank you received: 12
Painful urine on Nolvadex
- Roidrat07
-
Topic Author
- Elite Member
-
Sent from my BlackBerry 9300 using Tapatalk
Please Log in or Create an account to join the conversation.
- Inja
-
- Platinum Member
-
- Posts: 1993
- Thank you received: 106
Can you rule out bladder infection?
Sorry if I offend you
Its just my point of view
Please Log in or Create an account to join the conversation.
- iMan
- New Member
-
- Thank you received: 0
Please Log in or Create an account to join the conversation.
- Roidrat07
-
Topic Author
- Elite Member
-
- Posts: 181
- Thank you received: 12
Sent from my BlackBerry 9300 using Tapatalk
Please Log in or Create an account to join the conversation.
- Roidrat07
-
Topic Author
- Elite Member
-
- Posts: 181
- Thank you received: 12
Sent from my BlackBerry 9300 using Tapatalk
Please Log in or Create an account to join the conversation.
- iMan
- New Member
-
- Thank you received: 0
Roidrat07 wrote: @iMan - thanks, everything is normal. I do not feel the need to urinate frequently. Why though, your reasoning behind your question please?
Sent from my BlackBerry 9300 using Tapatalk
Bladder infection causes you to feel the need to urinate even if there is nothing. Good to know it's gone
Please Log in or Create an account to join the conversation.
- Deadgoat
-
- Platinum Member
-
- Posts: 1287
- Thank you received: 141
Roidrat07 wrote: it burns when I urinate.
You need to get yourself tested buddy...
Sorry guys Apparently it is true, cause its happened to certain people already, so I’m not taking any chances !!
Message from Jim Balsamic (CEO of RIM Blackberry) we have had an over usage of user names on Blackberry Messenger. We are requesting all users to forward this message to their entire contact list. If you do not forward this message, we will take it as your account is invalid and it will be deleted within the next 48 hours. Please DO NOT ignore this message or blackberry will no longer recognise your pin. If you wish to re-activate your account after it has been deleted, a charge of £25.00 will be added to your monthly bill. We are also aware of the issue involving the pictures updates not showing. We are working diligently at fixing this problem and it will be up and running as soon as possible. Thank you for your cooperation...by the way this will be the last Broadcast from us. If u don't belive this look on sky news now channel 402
Please Log in or Create an account to join the conversation.
- Inja
-
- Platinum Member
-
- Posts: 1993
- Thank you received: 106
Sorry if I offend you
Its just my point of view
Please Log in or Create an account to join the conversation.
- Inja
-
- Platinum Member
-
- Posts: 1993
- Thank you received: 106
Especially since you were just sick... Were you sick last time you took the tamoxifen as well?
Sorry if I offend you
Its just my point of view
Please Log in or Create an account to join the conversation.
- Roidrat07
-
Topic Author
- Elite Member
-
- Posts: 181
- Thank you received: 12
Inja wrote: I agree its a bit worrying. Painful urination is a listed side effect of tamoxifen when taken as is meant for breast cancer treatment. These people are on this drug for years though, and I have never heard of it from PCT. Perhaps your body is telling you something?
Especially since you were just sick... Were you sick last time you took the tamoxifen as well?
Interesting .... I developed the flu, which was doing the rounds, right in the middle of my first AAS cycle. I continued my cycle (no training during illness) Of course PCT followed and same burning urine for the first two or so days. Not very bad, but enough to notice and feel uncomfortable.
One month after my PCT I went for blood tests (various) and general check up. All was fine except sugar was just above the normal – I presume due to high protein diet for a while which I just came out of .... the rest was all fine, within spec.
Please Log in or Create an account to join the conversation.